Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 71, NWS Quad Cities, IA

June 5, 2011Clark County, Scotland County, Missouri; Lee County, Iowa; Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2011, 3:03 AM CDT for Clark County, Scotland County, Missouri; Lee County, Iowa; Hancock County, Illinois. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2011, 3:03 AM CDT (08:03 UTC)
Expired
Jun 5, 2011, 4:00 AM CDT
In force
57 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, IA, Hancock County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 144 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:24 AM CDTTSTM WND GST 40Kahoka, MOWITH HEAVY RAIN.
Jun 5, 3:35 AM CDTHAIL 0.75Ene Wayland, MOPEA TO PENNY/DIME HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3326 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3326 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WUUS53 KDVN 050803
SVRDVN
IAC111-ILC067-MOC045-199-050900-
/O.NEW.KDVN.SV.W.0071.110605T0803Z-110605T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
303 AM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  EASTERN SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  SOUTHERN LEE COUNTY IN SOUTHEAST IOWA...
  NORTHWESTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 400 AM CDT.

* AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR GRANGER...OR 11 MILES EAST OF MEMPHIS...AND
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WYACONDA...LURAY...KAHOKA...CROTON...WAYLAND...ST. FRANCISVILLE...
  NEW BOSTON...ALEXANDRIA...MONTROSE...KEOKUK...NAUVOO...HAMILTON...
  NIOTA...FERRIS...COLUSA...CARTHAGE AND ADRIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4063 9111 4036 9111 4035 9208 4059 9206
TIME...MOT...LOC 0803Z 270DEG 30KT 4050 9194
WIND...HAIL 60MPH 1.00IN

$$

HAASE
3 follow-up statements
496 
WWUS53 KDVN 050820
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 AM CDT SUN JUN 5 2011

IAC111-ILC067-MOC045-199-050900-
/O.CON.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
LEE IA-HANCOCK IL-CLARK MO-SCOTLAND MO-
320 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN SCOTLAND...NORTHERN CLARK...NORTHWESTERN HANCOCK AND
SOUTHERN LEE COUNTIES...

AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM LURAY TO
ELVASTON...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
KAHOKA TO 7 MILES WEST OF CARTHAGE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
FRANCISVILLE...MOOAR...CHAMBERSBURG...ANSON...ATHENS STATE PARK...
PEAKSVILLE...CROTON...REVERE...KEOKUK AIRPORT...SUMMITVILLE...
SANDUSKY...ARGYLE...VINCENNES...CHARLESTON...NEW BOSTON...NAUVOO
STATE PARK...NIOTA...NAUVOO...FERRIS...COLUSA...ADRIAN...MONTROSE...
GALLAND...FORT MADISON AND BLUFF PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

&&

LAT...LON 4063 9111 4036 9111 4035 9208 4059 9206
TIME...MOT...LOC 0818Z 270DEG 30KT 4049 9188 4041 9125
WIND...HAIL 60MPH 1.00IN

$$

HAASE
738 
WWUS53 KDVN 050853
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 AM CDT SUN JUN 5 2011

MOC199-050902-
/O.CAN.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
SCOTLAND MO-
353 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTLAND COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A SEVERE 
WEATHER MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4038 9195 4041 9195 4047 9188 4048 9112
      4036 9111
TIME...MOT...LOC 0852Z 278DEG 27KT 4039 9175

$$

IAC111-ILC067-MOC045-050900-
/O.CON.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
LEE IA-HANCOCK IL-CLARK MO-
353 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CLARK...CENTRAL HANCOCK AND SOUTH CENTRAL LEE COUNTIES...

AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS
LOCATED APPROXIMATELY NEAR MEDILL...OR NEAR KAHOKA...MOVING EAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARK
CITY...HAMILTON...FERRIS...ELVASTON...CARTHAGE...SUMMITVILLE...
SANDUSKY...MOOAR...KEOKUK AIRPORT...KEOKUK...WAYLAND...FROST ISLAND
CONSERVATION AREA AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.

&&

LAT...LON 4038 9195 4041 9195 4047 9188 4048 9112
      4036 9111
TIME...MOT...LOC 0852Z 278DEG 27KT 4039 9175
WIND...HAIL 60MPH 1.50IN

$$

HAASE
243 
WWUS53 KDVN 050859
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
359 AM CDT SUN JUN 5 2011

IAC111-ILC067-MOC045-050910-
/O.EXP.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
LEE IA-HANCOCK IL-CLARK MO-
359 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK...CENTRAL
HANCOCK AND SOUTH CENTRAL LEE COUNTIES HAS EXPIRED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4038 9195 4041 9195 4047 9188 4048 9112
      4036 9111
TIME...MOT...LOC 0900Z 278DEG 27KT 4038 9167

$$

HAASE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:00 AM CDT, 3 minutes earlier.

Area forecast discussion, Jun 5, 3:00 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 AM CDT SUN JUN 5 2011

.SYNOPSIS...
ELEVATED THUNDERSTORMS WERE BEGINNING TO DEVELOP IN SOUTHEAST IOWA
AND EXTREME NORTHEAST MISSOURI. THESE STORMS WERE JUST NORTH OF THE
STALLED FRONT ACROSS NORTHERN MISSOURI WITH LOW LEVEL JET IMPINGING
ON THE FRONT. STORMS ALSO AIDED BY SHORT WAVE SEEN ON SATELLITE
DIVING SOUTHEAST OUT OF THE NORTHERN PLAINS. CURRENT TEMPS RANGE
FROM THE LOWER 60S ALONG HIGHWAY 20 TO THE LOWER 70S NEAR AND SOUTH
OF HIGHWAY 34. DEWPOINTS RANGE FROM THE 50S NORTH TO LOWER 70S SOUTH.

..HAASE..

&&

.SHORT TERM...TODAY AND TONIGHT...
FORECAST FOCUS ON CONVECTION AND TEMPERATURES.

SOME VERTICAL SHEAR...STEEP LAPSE RATES ALONG WITH WEAK WARM
ADVECTION HAS TRIGGERED AN INCREASING AREA OF CONVECTION IN
SOUTHEAST IOWA AND NORTHEAST MISSOURI EARLY THIS MORNING. AS
MENTIONED THIS IS AIDED BY SHORT WAVE DIVING SOUTHEAST OUT OF THE
NORTHERN PLAINS. SMALL HAIL INDICATED WITH WEAK ROTATION IN THE
STORMS. WILL KEEP AN EYE ON ISOLATED LARGE HAIL POTENTIAL.
ECM/GFS/HRRR INDICATE A RATHER ACTIVE MORNING SO WILL INCREASE POPS
TO LIKELY. THE SPC 4KM WRF-NMM SHOWED THE CONVECTION AS FAR NORTH AS
I-80 SO WILL WATCH THESE TRENDS. SHOULD BE DRY NORTH HALF WITH DRIER
AIR IN PLACE. WILL HAVE ONLY SMALL POPS THIS AFTERNOON. BUT WILL
MONITOR TRENDS. MODELS PRETTY MUCH PUSH THE CONVECTION OUT OF THE
DVN CWA BY NOON AS THE LOW LEVEL JET WEAKENS AND CAP BEGINS TO
STRENGTHEN. WILL HAVE MAX TEMPS IN THE 80S.

TONIGHT...CAPPING ATMOSPHERE WILL CONTINUE TO STRENGTHEN AND SPREAD
NORTHEAST OVER THE CWA. THE ECM IS DRY BUT THE GFS PAINTS QPF OVER
OUR NORTH. FOR NOW WILL HAVE SMALL POPS TO COVER THIS SITUATION. MIN
TEMPS FORECAST IN THE 60S.

..HAASE..

.LONG TERM...MONDAY THROUGH SATURDAY...
THE LONG TERM FORECAST CONTAINS TWO SIGNIFICANT WEATHER EVENTS.
FIRST...A VERY WARM FORECAST WITH POTENTIAL HEADLINES OF HEAT FROM
MONDAY THROUGH WEDNESDAY.  THE SECOND WILL BE NUMEROUS CHANCES FOR
SHOWERS AND THUNDERSTORMS FROM WEDNESDAY EVENING THROUGH SATURDAY.
THIS LATE WEEK PRECIPITATION EVENTS WILL OFFER A RATHER HIGH THREAT
FOR HEAVY RAIN.

MODELS ARE COMING INTO AGREEMENT THAT DEEP MIXING ON MONDAY WILL
COMBINE WITH 850MB TEMPERATURES OF 20 TO 23 DEGREE...TO PROVIDE A
HOT DAY...WITH HIGHS IN THE LOWER TO MID 90S. DEWPOINTS WILL BE
COMING UP THROUGH THE MORNING...AND BY AFTERNOON THROUGH THE EVENING
SHOULD BE AROUND 70 DEGREES. THIS WILL CREATE HEAT INDEXES OF 98 TO
104 DEGREES.  A HEAT ADVISORY IS NEEDED FOR DAYS WITH HI READINGS AT
OR ABOVE 100. WILL HIGHLIGHT THIS STRONGLY IN THE HWO FOR NOW.
IN ADDITION MONDAY AND MONDAY NIGHT...THERE IS STILL POTENTIAL FOR
SOME THUNDER UNTIL THE CAP FULLY MOVES IN. ANY THAT DEVELOPS COULD
BE QUITE STRONG..BUT COVERAGE SEEMS VERY ISOLATED AT THIS
TIME...UNLESS AN ORGANIZED COLD POOL COULD DEVELOP.

TUESDAY LOOKS TO BE THE HOTTEST DAY...WITH A CAP OVER THE AREA...AND
SUNSHINE AND DEEP MIXING COMBINED TO BRING A GOOD CHANCE FOR
WIDESPREAD MID 90S FOR THE AREA...WITH DEWPOINTS AROUND 70 AGAIN.
AFTER A MUGGY NIGHT IN THE MID TO UPPER 70S TUESDAY
NIGHT...WEDNESDAY SHOULD AGAIN BE HOT...WITH HIGHS IN THE UPPER 80S
LOWER 90S...POSSIBLY NEEDING ANOTHER DAY OF HEAT ADVISORIES. THE
HIGHS ON WEDNESDAY ARE A BIT COOLER DUE TO THE POTENTIAL FOR MORE
CLOUDS AROUND...AND BY AFTERNOON...A THUNDERSTORM WILL BE POSSIBLE
IN THE NORTHWEST AS THE COLD FRONT APPROACHES. WEDNESDAY NIGHT INTO
THURSDAY...THE COLD FRONT SHOULD SAG OVER THE CWA...RESULTING IN AN
MCS EVENT.

THURSDAY THROUGH AT LEAST FRIDAY...AND POSSIBLY THE WEEKEND...THIS
FRONT REMAINS VERY ACTIVE...AND FOUND OVER OUR SOUTH...TO JUST SOUTH
OF THE CWA BORDER. MODELS FORECAST SOUTHWEST FLOW ALOFT...AND THIS
IS A VERY SIGNIFICANT PATTERN FOR HEAVY RAINFALL. POPS ARE BASED ON
ENSEMBLE POPS...AND ARE ALREADY SHOWING UP IN THE HIGH CHANCE RANGE.
THE 00Z UKMET...00Z GFS...AND 00Z ECMWF ALL SHOW A VERY ACTIVE
PERIOD OF RAIN AND THUNDERSTORMS THU-SAT.
..ERVIN..

&&

.AVIATION...
VFR CONDS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS SOUTH OF I-80
WITH MVFR IN TSRA MAINLY THIS MORNING. SOUTHEAST TO SOUTH WINDS 10
KNOTS OR LESS TODAY AND TONIGHT.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

HAASE/ERVIN
Hazardous weather outlook, Jun 4, 4:31 AM CDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 AM CDT SAT JUN 4 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-050945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
431 AM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BE MOVING INTO A VERY WARM AND UNSTABLE AIRMASS
TODAY. MODERATE SHEAR AND MID LEVEL WINDS INCREASING TO 35 TO 40
KNOTS WILL FAVOR MULTICELL STORMS. SCATTERED THUNDERSTORMS SHOULD
DEVELOP NORTH OF HIGHWAY 30 LATE THIS MORNING OR EARLY THIS AFTERNOON.
THEN AS THE AFTERNOON PROGRESSES STORMS SHOULD FORM INTO ONE OR
TWO LINES AS THE FRONT SAGS SLOWLY SOUTHEAST ACROSS THE OUTLOOK
AREA. THE ENTIRE OUTLOOK AREA IS IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS TODAY AND TONIGHT.

DAMAGING WINDS OF 60 MPH OR GREATER AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN THREATS. TORRENTIAL RAINS MAY CAUSE
LOCALIZED FLASH FLOODING. FREEZING LEVELS ARE QUITE HIGH SO THE
THREAT OF LARGE HAIL IS LOW.

THE FRONT WILL STALL ALONG THE MISSOURI AND IOWA BORDER TONIGHT.
STRENGTHENING LOW LEVEL JET AND WARM ADVECTION WILL TRIGGER MORE
THUNDERSTORMS IN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. HEAVY
RAINFALL AND HAIL ARE POSSIBLE IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLY SUNDAY THROUGH MONDAY
NIGHT...WITH THE MAIN THREAT OF HEAVY RAIN. IF THE STORMS BECOME
ORGANIZED INTO A COMPLEX...DAMAGING WINDS MAY BE POSSIBLE AS WELL.
THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ALONG AND SOUTH INTERSTATE 80 SUNDAY AND
SUNDAY NIGHT. AFTER HOT WEATHER TUESDAY AND WEDNESDAY...THE THREAT
FOR MORE SHOWERS AND THUNDERSTORMS RETURNS FOR WEDNESDAY NIGHT
THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE THE THREAT FOR THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED MAINLY THIS AFTERNOON AND
EVENING.

HAASE/ERVIN

In the hours before

Special weather statement, Jun 5, 2:25 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
225 AM CDT SUN JUN 5 2011

IAZ087>089-098-099-ILZ025-034-MOZ009-010-050815-
VAN BUREN IA-LEE IA-JEFFERSON IA-HENRY IA-DES MOINES IA-HENDERSON IL-
HANCOCK IL-CLARK MO-SCOTLAND MO-
225 AM CDT SUN JUN 5 2011

...THUNDERSTORMS DEVELOPING IN SOUTHEAST IOWA AND NORTHEAST MISSOURI...

AT 220 AM CDT THUNDERSTORMS WERE DEVELOPING RAPIDLY IN PORTIONS OF
SOUTHEAST IOWA AND EXTREME NORTHEAST MISSOURI. THE STRONGEST STORM
WAS LOCATED NEAR BLOOMFIELD IOWA IN DAVIS COUNTY. THIS STORM WAS
CAPABLE OF PRODUCING NICKEL SIZE HAIL.

THE STORMS WERE MOVING EAST AT 30 MPH.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE EARLY
MORNING IN SOUTHEAST IOWA...NORTHEAST MISSOURI AND WESTERN ILLINOIS.
THE STRONGER STORMS WILL CONTAIN HAIL...GUSTY WINDS TO 40 MPH AND
FREQUENT LIGHTNING.

IF THREATENING WEATHER APPROACHES SEEK SHELTER IN A STURDY BUILDING
AWAY FROM WINDOWS.

&&

LAT...LON 4060 9236 4060 9235 4061 9219 4089 9218
      4092 9115 4026 9120 4028 9196 4030 9195
      4030 9235

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:25 AM CDTSpecial Weather StatementDVNClark, Scotland50 min
Jun 5, 3:31 AM CDTSevere Thunderstorm WarningDVNClark59 min
Jun 5, 4:12 AM CDTSpecial Weather StatementDVNJefferson, Keokuk, Washington48 min
Jun 5, 6:13 AM CDTFlash Flood WarningDVNDes Moines, Henry, Lee, Louisa6 hr
Jun 5, 6:22 AM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Washington53 min
Jun 5, 9:02 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Iowa, Keokuk, Louisa, Washington43 min
Jun 5, 9:16 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Louisa, Washington59 min
Jun 5, 6:58 AM CDTSevere Thunderstorm WarningDVNHancock, McDonough20 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.